# SDR SWAA092571

- Difficulty date: April 21, 2009
- Submitted: April 22, 2009
- Operation: Air carrier
- Aircraft: N350SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24409
- Aircraft time: 65,251 hours, 58,154 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Part number: 6546486
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 20Y CHECK, FOUND RT WING I/B MID FLAP T/E WEDGE CORRODED ON LWR SKIN.  REPAIRED WEDGE PER SRM.
